# SDR TQ0A20070004

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N930TG
- Make and model: Dhav DHC2*
- Aircraft serial: 1041
- Aircraft time: 16,596 hours
- Engine: Pwa R985*
- Engine time: 7,611 hours
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Number 4
- Part time: 7,611 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 4 CYLINDER FAILURE AND SEPARATION FROM ENGINE CASE.  ROUGH ENGINE LANDING AT TAQUAN AIR.
